# SDR 98ZZZX1911

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6839T
- Make and model: Cessna 310D
- Aircraft serial: 39139
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 080010633
- Condition: Chafed
- Location: Vapor Return
- Part time: 5,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR RETURN LINE WAS CHAFED THROUGH BY RUBBING ON THE EDGE OF THE FUEL TANK.  A GROMMET IS SUPPOSED TO PREVENT THE CHAFING, BUT ONLY HID THE DAMAGE.  CLOSE INSPECTION OF BOTH THE VAPOR RETURN AND THE FUEL FEED LINES FOR THIS TYPE OF DAMAGE SHOULD BE DONE AT ANNUAL, BUT IS NOT MENTIONED IN SERVICE DATA.
